# SDR 05FDEA01021

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,266 hours, 25,607 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840487
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTALLY LOST SYS A-HYDRAULIC FLUID WHEN RAISING GEAR HANDLE ON DEPARTURE.  SYSTEM A-HYDRAULIC PUMPS RAN W/O FLUID.  FLUID SHUTOFF SWITCHES OFF FOR  APPROX 40 MIN.  HYDRAULIC LINE REPAIR AT RIGHT WHEEL WELL FAILED.
